# SDR YENA2022082500818

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 79,189 hours, 28,498 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#285, JFK-RDU. 'MULTIPLE INFLIGHT & FLIGHT DECK CREW REPORTED SMELLING "DIRTY SOCK AND BOX OF CRAYON" SMELL ON DESCENT AND AT THE GATE WITH AND WITHOUT APU BLEED ( APU BLEED AIR SUPPLY SYSTEM ).' (SUPPLEMENTAL TO FOLLOW)
